# SDR A6WA200840130

- Difficulty date: February 25, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 10,349 hours, 9,602 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE INFLIGHT.  COMPLIED WITH QRH BUT MESSAGE RETURNED.  THE GEAR AND FLAP ICONS ARE STILL ON ED-1.  DIVERTED TO ORF.  REMOVED AND REPLACED LT NOSE WHEEL STEERING RVDT IAW AMM 32-51-20.  OPS CHECK GOOD.  (M)
